Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stopping Meds but not by choice
Mar 30, 2004

I want to thank you ahead of time for addressing my question. My regime consists of viramune, zerit and ziagen and I have been very faithful as far as adherance is concerned, but I recently relocated and utilize ADAP and my meds haven't arrived yet and I have not been able to take them for about the last 5 days. My last lab work was done in October 2003 and CD4 was 430 with my RNA undetectable (<400). Will this unexpected interruption have any adverse effects with a possible drug resistance? I'm aware of the "rash" associated with Viramune but didn't experience that side-effect when I first started this regime and should I re-introduce the Viramune as initially prescribed for the first 14 days or just jump right back into the 2X per day prescription as I was previously taking? I have a doctors appointment next week and will also address this issue to my MD but wanted another opinion just to have as much info as possible. Any insight you could provide would greatly be appreciated and thanks again for your time and concern regarding my questions.

Response from Dr. Henry

though you likely would do OK if I was your doc I would want you to call and speak to me or a nurse so we could try to arrange for you to get your HIV meds now rather than later to minimize the chance for resistance and preserve your future treatment options. KH



Previous
HELP? Possible resistance to Sustiva?
Next
ALTERNATIVE TO RITONAVIR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement